MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED
Catalog Number 625705550002
Medical Device Problem Codes Protective Measures Problem (3015); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the chest belt was bent to the point where it could not be locked (inadequate patient restraint).No adverse consequence was alleged to have occurred as a result.
 
Event or Problem Description
It was initially reported that the chest belt was bent to the point where it could not be locked (inadequate patient restraint).Further communication with the customer identified that this was reported in error.The customer confirmed that there was no issue with the unit reported under the initial mdr.
 
Additional Manufacturer Narrative
Further communication with the customer identified that the complaint for this unit was submitted in error.The customer stated that there was no problem with the restraints.H3 other text : customer clarified that the alleged defect was reported in error.

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18087781
Report Number0001831750-2023-01330
Device Sequence Number6628742
Product Code ILK
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K222818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown